On the dynamics of sup-norm nonexpansive maps

Lemmens, Bas and Scheutzow, Michael (2005) On the dynamics of sup-norm nonexpansive maps. Ergodic Theory Dynam. Systems, 25 (3). pp. 861-871. ISSN 0143-3857. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://journals.cambridge.org.chain.kent.ac.uk/act...
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA299 Analysis, Calculus
Divisions: Central Services
Depositing User: Bas Lemmens
Date Deposited: 15 Nov 2011 14:26
Last Modified: 17 Nov 2011 15:58
Resource URI: https://kar.kent.ac.uk/id/eprint/28415 (The current URI for this page, for reference purposes)
  • Depositors only (login required):